# SDR PH92003F00001

- Difficulty date: July 23, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 8053
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,760 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS 4000 HOURS TBR(SLL).  UNIT FAILED AT 2760.0 TTSN.  MASSIVE SPAR CRACK ON LAMINATED SPAR.  UNIT RETURNED TO MFG.
